Bifurcation d'orbites homoclines pour les systèmes hamiltoniens
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, p. 211-236
@article{AFST_1992_6_1_2_211_0,
     author = {Mathlouthi, Salem},
     title = {Bifurcation d'orbites homoclines pour les syst\`emes hamiltoniens},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 1},
     number = {2},
     year = {1992},
     pages = {211-236},
     zbl = {0780.58034},
     mrnumber = {1202072},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1992_6_1_2_211_0}
}
Mathlouthi, Salem. Bifurcation d'orbites homoclines pour les systèmes hamiltoniens. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, pp. 211-236. http://www.numdam.org/item/AFST_1992_6_1_2_211_0/

[1] Coti Zelati (V.), Ekeland (I.) et Séré (E.) . - A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann. 288 (1990), pp. 133-160. | MR 1070929 | Zbl 0731.34050

[2] Séré (E.) . - Une approche variationnelle au problème des orbites homoclines de systèmes hamiltonien, Preprint.

[3] Coti Zelati (V.) et Rabinowitz (P.H.) .- Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, Preprint.

[4] Rabinowitz (P.H.) . - Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburgh 114A (1990), pp. 33-38. | MR 1051605 | Zbl 0705.34054

[5] Ekeland (I.) .- A perturbation theory near convex Hamiltonian systems, Jour. Diff. Equat. 50 (1983), pp. 407-440. | MR 723579 | Zbl 0476.34035

[6] Arnol'D .- Méthodes mathématiques de la mécanique classique, Editions Mir, Moscou, 1976. | MR 474391 | Zbl 0385.70001

[7] Blot (J.) . - Thèse de 3ème cycle, Université Paris IX-Dauphine (1981).

[8] Albizzatti (A.) .- Sélection de phase par un terme d'excitation pour les solutions périodiques de certaines équations différentielles, C.R.A.S. Paris, 296 (1983), pp. 259-262. | MR 693788 | Zbl 0524.34048

[9] Bahri (A.) et Beresticky (H.) .- Existence offorced oscillations for some nonlinear differential systems, Comm. Pure and App. Math. (1983). | Zbl 0588.34028

[10] Gaussens (E.) . - Thèse d'Etat, Université Paris IX-Dauphine (1984).

[11] Ambrosetti (E.), Coti Zelati (V.) et Ekeland (I.) .- Symmetry breaking in critical point theory and applications, Jour. Diff. Equat. 67 (1987), pp. 165-184. | MR 879691 | Zbl 0606.58043

[12] Lassoued (L.) . - Homogénéisation pour des système hamiltoniens, Cahiers de Ceremade n° 8606.

[13] Poincaré (H.) . - Les méthodes nouvelles de la mécanique celeste, Gauthier-Villars, Paris (1899). | JFM 30.0834.08

[14] Greenspan (B.D.) et Holmes (P.J.) .- Homoclinic orbits, subharmonics and global bifurcations in forced oscillations, Nonlinear Dynamics and Turbulence (G.I Barenblatt, G. Iooss and D.D. Joseph, eds.) Pitman, Boston-London-Melburne (1983). | MR 755531 | Zbl 0532.58019

[15] Melikov (V.K.) . - On the stability of the center for periodic perturbations, Transactions of the Moscow Mathematical Society 12 (1963), pp. 1-57. | Zbl 0135.31001

[16] Hénon (M.) et Heiles (C.) . - The applicability of the third integral of motion : some numerical experiments, Astron. J. 69 (1973).

[17] Smale (S.) .- Diffeomorphisms with many periodic points, Differential and Combinatorial Topology, S.S. Cairns (ed.), pp. 63-80. Princeton University Press, Princeton. | Zbl 0142.41103